# SDR DALA2018021200851

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,720 hours, 38,220 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR SENSOR NOT SHOWING L2 DOOR OPEN.  NO ENTRY DOOR ANNUNCIATOR OR ACARS IN TIME. CLEANED THE SENSOR, OPS CHECKED GOOD DOOR ANNUNCIATION GOOD.
